advertisement
Question
Posted by: Concerned | 2008/05/29

Bacteria infection and more...PLS help

Hi There,
My husband has always had ezcema. In March he contracted chicken pox which turned into a severe bacterial infection. He was put on 1000mg of amoxyclav twice a day for 10 days. He then went off the antibiotics and the infection came back even worse. Since then he has been to the doctor 5 times for the bateria infection - they gave him more antibiotics so all in all he has been on antibiotics for 2 months. He also has flu constantly, convulses and shivers as soon as he comes off of the antibiotics, last night he sat in bed and sobbed constantly because he said he feels like he is having a nervous breakdown because of his skin which constantly itches and weeps. Our medical aid has now been exhausted due to all the money we have had to spend on doctors and medicine and I am due to give birth in August. I really do not know what to do and am feeling awful and helpless. We have been sent from one doctor to another and all that they can suggest are antibiotics but as soon as he comes off of the antibiotics the infection gets much worse! He also complains that his skin has an offish odour to it. It is interfering with his work and of course his quality of life.
PLEASE HELP US!
Your advice will be much appreciated.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Thank you for visiting health24.com.

Unfortunately, there is no home remedy for your husband's problem and you will have to make an appointment with a dermatologist, in order to have skin scrapings done. This will be analised and the correct diagnosis will then be made, in order to start the correct treatment.

Kind regards




Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement